# SDR CALA9901743

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Support
- Condition: Corroded
- Location: Bs 720f
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT LOWER BODY FAIRING 3441 SUPPORT NR 7 CORRODED AT STA 720F, S26R.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-2 AND 51-30-2.
